# SDR USAA2014062700022

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 146N52465
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON SUPPORT CHANNEL BETWEEN BS 1661 TO 1680, LBL 55. REPLACED SUPPORT CHANNEL BETWEEN BS 1661 TO 1680, LBL 55 IAW SRM 51-40-02, 51-40-05 & 51-10-02.
